# SDR LR7A2012040500361

- Difficulty date: April 5, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,899 hours, 38,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 777e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK,  FOUND STONE MARKS AND WRINKLES BEYOND LIMITS ON FUSELAGE SKIN AT FS 777E, WL 140-158, LBL 60 TO RBL 60.  REPAIRED BY REPLACEMENT IAW SMP583 51-60 & 51-70.
